# SDR HALA201602190054

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 17,185 hours, 2,622 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 33561190002
- Part serial: 76623
- Condition: Warning Message
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RECEIVED REPEAT ECAM MESSAGE: AN ICE RT WINDSHIELD HEAT.  REMOVED RT WINDSHIELD IAW AMM 56-11-11-000-801, UP TO STEP 4.A, 1XE.  ACCOMPLISHED REMINING STEPS IF OF REMOVAL OF RT WINSHIELD IAW AMM 56-11-11-000-801-A 613897 INSTALLED RT WINDSHIELD IAW AMM TASK HK, IAW AMM 56-11-11-400-801-A LEAK CHECK GOOD,  OPERATION CHECK GOOD.
